Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 13, NWS Grand Junction, CO
NWS Grand Junction, CO issued this severe thunderstorm warning at Aug 21, 2018, 11:53 AM MDT for Garfield County, Mesa County, Colorado; Grand County, Utah. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2018, 11:53 AM MDT (17:53 UTC)
- Expired
- Aug 21, 2018, 12:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, CO, Mesa County, CO, Grand County, UT
The radar
The Grand Junction radar (KGJX), 79 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 12:07 PM MDT | TSTM WND GST 70 | 3 Nw Mack, CO | DAMAGE TO LARGE PORTION OF ROOF SHINGLES OCCURRED. REPORT VIA SOCIAL MEDIA. |
| Aug 21, 12:18 PM MDT | TSTM WND GST 69 | Mack 5nw, CO | 2 LARGE COTTONWOOD TREES WERE SNAPPED. ONE WAS 100 FEET TALL AND THE OTHER 70 FEET TALL. BOTH WERE APPROXIMATELY 7 FEET IN DIAMETER. 69 MPH WIND GUST MEASURED BY HOME WEATHER STATION. |
| Aug 21, 12:30 PM MDT | HAIL 1 | Loma 5nnw, CO | WINDS WERE ESTIMATED NEAR 60 MPH AND THE PARK IS REPORTING NUMEROUS TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 2499 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WUUS55 KGJT 211753
SVRGJT
COC045-077-UTC019-211830-
/O.NEW.KGJT.SV.W.0013.180821T1753Z-180821T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Junction CO
1153 AM MDT TUE AUG 21 2018
The National Weather Service in Grand Junction has issued a
* Severe Thunderstorm Warning for...
Northwestern Mesa County in west central Colorado...
Western Garfield County in west central Colorado...
Northeastern Grand County in east central Utah...
* Until 1230 PM MDT.
* At 1152 AM MDT, severe thunderstorms were located along a line
extending from 41 miles northwest of Grand Junction to 29 miles
west of Fruita to 37 miles north of Castle Valley, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* These severe thunderstorms will remain over mainly rural areas of
northwestern Mesa...western Garfield and northeastern Grand
Counties.
This includes Colorado 139 between mile markers 10 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 10884 3934 10881 3928 10883 3924 10886
3918 10938 3921 10936 3927 10934 3936 10936
TIME...MOT...LOC 1752Z 260DEG 32KT 3934 10926 3928 10925 3923 10927
3917 10931
HAIL...1.00IN
WIND...60MPH
$$
Charnick3 follow-up statements
295
WWUS55 KGJT 211802
SVSGJT
Severe Weather Statement
National Weather Service Grand Junction CO
1202 PM MDT TUE AUG 21 2018
COC045-077-UTC019-211830-
/O.CON.KGJT.SV.W.0013.000000T0000Z-180821T1830Z/
Mesa CO-Garfield CO-Grand UT-
1202 PM MDT TUE AUG 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR NORTHWESTERN MESA...WESTERN GARFIELD AND EASTERN GRAND
COUNTIES...
At 1202 PM MDT, severe thunderstorms were located along a line
extending from 37 miles northwest of Grand Junction to 24 miles west
of Fruita, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northwestern Mesa...western Garfield and eastern Grand Counties.
This includes Colorado 139 between mile markers 10 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 10884 3934 10881 3928 10883 3924 10886
3920 10923 3924 10921 3929 10922 3934 10924
TIME...MOT...LOC 1802Z 260DEG 32KT 3935 10915 3929 10914 3924 10916
3918 10920
HAIL...1.00IN
WIND...60MPH
$$
Charnick332
WWUS55 KGJT 211811
SVSGJT
Severe Weather Statement
National Weather Service Grand Junction CO
1211 PM MDT TUE AUG 21 2018
COC045-077-UTC019-211830-
/O.CON.KGJT.SV.W.0013.000000T0000Z-180821T1830Z/
Mesa CO-Garfield CO-Grand UT-
1211 PM MDT TUE AUG 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR NORTHWESTERN MESA...WESTERN GARFIELD AND EASTERN GRAND
COUNTIES...
At 1211 PM MDT, severe thunderstorms were located along a line
extending from 33 miles northwest of Grand Junction to 19 miles west
of Fruita, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northwestern Mesa...western Garfield and eastern Grand Counties.
This includes Colorado 139 between mile markers 10 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 10884 3934 10881 3928 10883 3924 10886
3921 10912 3927 10910 3932 10911 3937 10915
TIME...MOT...LOC 1811Z 260DEG 32KT 3936 10907 3930 10906 3925 10908
3919 10912
HAIL...1.00IN
WIND...60MPH
$$
Charnick961
WWUS55 KGJT 211825
SVSGJT
Severe Weather Statement
National Weather Service Grand Junction CO
1225 PM MDT TUE AUG 21 2018
UTC019-211834-
/O.CAN.KGJT.SV.W.0013.000000T0000Z-180821T1830Z/
Grand UT-
1225 PM MDT TUE AUG 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAND COUNTY IS
CANCELLED...
The storms which prompted the warning has moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3945 10884 3934 10881 3928 10883 3924 10886
3923 10899 3928 10897 3934 10897 3941 10900
TIME...MOT...LOC 1824Z 260DEG 32KT 3938 10894 3932 10893 3927 10895
3921 10899
$$
COC045-077-211830-
/O.CON.KGJT.SV.W.0013.000000T0000Z-180821T1830Z/
Mesa CO-Garfield CO-
1225 PM MDT TUE AUG 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR NORTHWESTERN MESA AND WESTERN GARFIELD COUNTIES...
At 1224 PM MDT, severe thunderstorms were located along a line
extending from 28 miles northwest of Grand Junction to 14 miles
northwest of Fruita, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northwestern Mesa and western Garfield Counties.
This includes Colorado 139 between mile markers 10 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3945 10884 3934 10881 3928 10883 3924 10886
3923 10899 3928 10897 3934 10897 3941 10900
TIME...MOT...LOC 1824Z 260DEG 32KT 3938 10894 3932 10893 3927 10895
3921 10899
HAIL...1.00IN
WIND...60MPH
$$
CharnickWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:52 AM MDT, 8 hours 1 minute earlier.
Area forecast discussion, Aug 21, 3:52 AM MDT, 8 hours 1 minute before
Area Forecast Discussion
National Weather Service Grand Junction CO
352 AM MDT Tue Aug 21 2018
.SHORT TERM...(Today through Wednesday)
Issued at 351 AM MDT Tue Aug 21 2018
One sure fire way to know if the monsoon has kicked in is
nighttime convection. Guess what we've been seeing all
night...plenty of showers and storms across the area. Areas along
and north of I-70 are the winners though some showers and storms
are moving near Nucla and the San Juans at this hour. This
convection is in response to a shortwave and the increasing
moisture available. Forecast thinking remains the same for today.
PWATs will continue to increase as high pressure is in a favorable
location to advect moisture from the south. To our northwest, an
elongated trough/area of low pressure will keep that high pressure
in place. This afternoon and evening, a disturbance will move up
from the south and cause widespread showers and thunderstorms.
Cloud cover will likely remain in place today which will inhibit
convection to a degree. Even so, dynamics aloft should overcome
some of the cloud cover allowing embedded storms to fire. The
NAM12 and GFS are in fairly good agreement with the heavier
precipitation to start later this afternoon and evening. The
NAMNEST also showing some heavier precipitation but not as
widespread or lasting as long. Looks like areas along and north of
I-70 will see the heavier rain and this makes sense as the jet
stream is positioned more to our north allowing more lift in that
particular area. Having said that, a secondary wave is progged to
move over our southern areas Tuesday night through Wednesday
morning so don't worry Cortez, Durango, Pagosa Springs and areas
in between. You'll get yours, just a bit later.
Wednesday looks very similar to Tuesday. The high to our
southeast will remain fairly stationary while the trough to the
northwest moves eastward. In fact, the trough looks to move
through late Wednesday night into early Thursday morning, and it
will be the focus of precipitation. Another day of widespread
convection is anticipated.
Smoke should be outta here thanks to mixing and the
precipitation. Temperatures will also drop thanks to cloud cover
and rainfall and will be a welcome respite after the many days of
above 90+ degree temperatures.
.LONG TERM...(Wednesday night through Monday)
Issued at 351 AM MDT Tue Aug 21 2018
Shower and thunderstorm activity looks to continue through the
overnight hours into Thursday morning as the low over the Pacific
Northwest opens up and tracks across the northern Rockies states
of Idaho, Montana and Wyoming. This low will drag yet another
shortwave disturbance through the area. Conditions dry out
significantly behind this passing shortwave trough by Thursday as
the flow shifts around to westerly and precipitable water (PW)
values drop below 0.5 inches across much of the area with a
shortwave ridge sliding over the area from the west. Some higher
PW above 0.75 inches look to remain near the Four Corners and
thinking that enough moisture will be in place for afternoon
thunderstorm development over the higher terrain along the divide.
Coverage will drop though and be isolated to scattered at best
with activity dying down near sunset as no shortwaves look to
sustain convection. Friday also appears to be a mostly dry day but
a little more storm activity may be seen over the high terrain as
we transition back to southwest flow by the weekend.
The area of high pressure to our southeast restrengthens by the
weekend into next week as a trough of low pressure reloads over
the Pacific Northwest. This allows for southwest flow to set up
once again, which is the favorable monsoon pattern we have been
long waiting for...just a little late to the game. PW values climb
back to 0.75 and above with pockets of inch plus values here and
there. The pattern seems good though for daily afternoon
thunderstorm activity over all mountains with some drift into
valleys late afternoon and evening through much of next week
looking ahead at long term model guidance. It is uncertain how
much of this convection would linger during overnight hours as
this is all predicated from fine mesoscale details and embedded
shortwaves that are difficult to resolve this far out.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 351 AM MDT Tue Aug 21 2018
Light rain showers and a few thunderstorms will continue this
morning, generally for the northern valleys and the San Juans.
This showery activity will become more isolated through the
morning hours. After 18Z, convection will begin again bringing
widespread rain and some embedded convection to the region.
Chances for VCTS or -TSRA looks possible for almost all TAF sites.
Ceilings should remain VFR for the most part though a quick, brief
drop to MVFR not out of the question. Do anticipate MVFR for
visibility under the heavier showers and storms. IFR breakpoints
will likely be met for KASE, KEGE, and KRIL today though other
airports may also meet them as convection gets going. Conditions
not expected to improve through the next 24 hours.
&&
.HYDROLOGY...
Issued at 351 AM MDT Tue Aug 21 2018
Heavier rainfall from showers and storms today may cause some
issues for burn scars across the region. Even minor amounts of
rain over these scars can and have caused flash flooding, debris
flows, and mud slides. With that in mind, issued a flash flood
watch mainly for those areas. While the graphic on weather.gov/gjt
will show large areas under the watch, they are really only for
the burn scars. The following fires are where we're concerned
about for the flash flood watch: 416, Burro, West Guard, Bull
Draw, Lake Christine, Cache Creek, Red Canyon, Cabin Lake, Indian
Valley, and Divide.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Flash Flood Watch from noon MDT today through Wednesday morning
for COZ001>003-008>010-013-017-019-021-022.
UT...None.
&&
SHORT TERM...TGR
LONG TERM...MDA
AVIATION...TGR
HYDROLOGY...TGRHazardous weather outlook, Aug 21, 5:47 AM MDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 547 AM MDT Tue Aug 21 2018 COZ001>014-017>023-UTZ022>025-027>029-221200- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 547 AM MDT Tue Aug 21 2018 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight Showers and thunderstorms will be common across the entire forecast area today as monsoonal moisture has returned. Some of the convection will be heavy. A flash flood watch has been issued for the burn scars across the area as low amounts of rainfall can create flash flooding, mud slides, and debris flows. Rainfall will continue overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Shower and storms will continue into Wednesday bringing more precipitation to the area. Drying conditions will kick in Thursday and Friday before another round of showers and storms moves in for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Aug 21, 10:50 AM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1050 AM MDT TUE AUG 21 2018
COZ006-017-211715-
Uncompahgre Plateau/Dallas Divide CO-Grand Valley CO-
1050 AM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MESA COUNTY UNTIL 1115 AM
MDT...
At 1050 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Grand Junction, moving northeast at 25 mph. This
storm was located near Glade Park.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grand Junction, Orchard Mesa, Glade Park, Redlands, Fruitvale and
Clifton.
This includes the following highways...
Interstate 70 in Colorado near mile marker 30.
U.S. Highway 50 in Colorado between mile markers 32 and 38.
LAT...LON 3894 10876 3899 10879 3912 10856 3908 10849
3900 10848
TIME...MOT...LOC 1650Z 243DEG 22KT 3898 10873
CharnickSpecial weather statement, Aug 21, 10:59 AM MDT, 54 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1059 AM MDT TUE AUG 21 2018
UTZ025-211745-
Tavaputs Plateau UT-
1059 AM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UINTAH AND
NORTHWESTERN GRAND COUNTIES UNTIL 1145 AM MDT...
At 1059 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 28 miles southeast of Sunnyside to 13 miles
east of Green River. Movement was northeast at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
These storms will remain over mainly rural areas of south central
Uintah and northwestern Grand Counties.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3964 10946 3948 10936 3934 10933 3919 10947
3904 10994 3912 10987 3925 10990 3938 10998
TIME...MOT...LOC 1659Z 241DEG 33KT 3939 10992 3928 10985 3915 10982
3904 10992
CharnickSpecial weather statement, Aug 21, 11:08 AM MDT, 45 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1108 AM MDT TUE AUG 21 2018
COZ003-006-007-211800-
Roan and Tavaputs Plateaus CO-Debeque to Silt Corridor CO-
Grand Valley CO-
1108 AM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MESA COUNTY UNTIL
NOON MDT...
At 1108 AM MDT, Doppler radar was tracking a strong thunderstorm
near and just north of Grand Junction, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grand Junction.
LAT...LON 3912 10859 3915 10862 3937 10840 3933 10831
3925 10827
TIME...MOT...LOC 1708Z 229DEG 28KT 3915 10858
CharnickLocal storm report, Aug 21, 11:13 AM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1113 AM MDT TUE AUG 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM TSTM WND GST PINTO, MASSADONA 18SE 40.02N 108.40W
08/21/2018 M45 MPH RIO BLANCO CO MESONET
MESONET STATION PIRC2, PINTO, MASSADONA
18SE.
&&
NLSpecial weather statement, Aug 21, 11:19 AM MDT, 34 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1119 AM MDT TUE AUG 21 2018
COZ003-006-007-009-211745-
Roan and Tavaputs Plateaus CO-Grand and Battlement Mesas CO-
Debeque to Silt Corridor CO-Grand Valley CO-
1119 AM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MESA COUNTY UNTIL
1145 AM MDT...
At 1119 AM MDT, Doppler radar was tracking a strong thunderstorm near
Grand Junction, moving east at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Grand Junction, Palisade, Cameo, Fruitvale, Clifton, Orchard Mesa and
Redlands.
This includes the following highways...
Interstate 70 in Colorado between mile markers 35 and 49.
U.S. Highway 50 in Colorado between mile markers 32 and 39.
Colorado 65 between mile markers 60 and 61.
Colorado 141 between mile markers 157 and 162.
LAT...LON 3899 10856 3906 10859 3919 10827 3912 10820
3903 10820
TIME...MOT...LOC 1719Z 250DEG 24KT 3904 10850
CharnickLocal storm report, Aug 21, 11:52 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1152 AM MDT TUE AUG 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM HAIL GRAND JCT. 3NW 39.14N 108.59W
08/21/2018 E0.25 INCH MESA CO NWS EMPLOYEE
0.40 INCH DIAMETER HAIL FOR 5 MINUTES.
&&The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:35 PM MDT | Special Weather Statement | GJT | 40 min | |
| Aug 21, 4:02 AM MDT | Flash Flood Watch | GJT | Archuleta, Delta, Dolores, Eagle, Garfield, Hinsdale and 11 more | 44 hr |
| Aug 21, 10:50 AM MDT | Special Weather Statement | GJT | Mesa | 25 min |
| Aug 21, 11:08 AM MDT | Special Weather Statement | GJT | Mesa | 52 min |
| Aug 21, 11:19 AM MDT | Special Weather Statement | GJT | Mesa | 26 min |
| Aug 21, 11:36 AM MDT | Severe Thunderstorm Warning | GJT | Mesa | 24 min |
| Aug 21, 12:00 PM MDT | Severe Thunderstorm Warning | GJT | Mesa | 16 min |
| Aug 21, 12:29 PM MDT | Severe Thunderstorm Warning | GJT | Garfield, Mesa | 46 min |
| Aug 21, 12:57 PM MDT | Special Weather Statement | GJT | Mesa | 33 min |
| Aug 21, 1:09 PM MDT | Severe Thunderstorm Warning | GJT | Garfield, Mesa | 36 min |
| Aug 21, 1:26 PM MDT | Special Weather Statement | GJT | Pitkin | 34 min |
| Aug 21, 1:48 PM MDT | Special Weather Statement | GJT | Garfield | 42 min |
| Aug 21, 2:18 PM MDT | Special Weather Statement | GJT | Dolores | 42 min |
| Aug 21, 2:33 PM MDT | Special Weather Statement | GJT | 27 min | |
| Aug 21, 3:25 PM MDT | Special Weather Statement | GJT | Montrose | 50 min |
| Aug 21, 3:26 PM MDT | Special Weather Statement | GJT | 34 min | |
| Aug 21, 3:41 PM MDT | Flash Flood Warning | GJT | Mesa, Montrose | 3 hr |
| Aug 21, 5:19 PM MDT | Areal Flood Advisory | GJT | Mesa | 3 hr |
| Aug 21, 10:59 AM MDT | Special Weather Statement | GJT | Grand | 46 min |
| Aug 21, 11:14 AM MDT | Severe Thunderstorm Warning | GJT | Grand, Uintah | 46 min |
| Aug 21, 1:27 PM MDT | Special Weather Statement | GJT | Grand | 48 min |
| Aug 21, 2:14 PM MDT | Special Weather Statement | GJT | San Juan | 46 min |
| Aug 21, 2:38 PM MDT | Special Weather Statement | GJT | Grand | 52 min |
| Aug 21, 2:47 PM MDT | Special Weather Statement | GJT | Grand | 28 min |
| Aug 21, 3:14 PM MDT | Special Weather Statement | GJT | Grand | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.